Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

On convergence of a multi step iteration process with errors for a finite family of quasi nonexpansive multi valued mappings

İsa Yıldırım

Bulletin of Mathematical Analysis and Applications Cilt 5 · ss. 61–74 · 01.01.2013

Özet

In this paper, we introduce a general iterative process with errors for a finite family of quasi-nonexpansive multi-valued mappings and prove some strong and weak convergence theorems for such mappings in uniformly convex Banach spaces. Our results are generalizations as well as refinement of several known results in the current literature.

Atıf için künye

Yıldırım, İ. (2013). On convergence of a multi step iteration process with errors for a finite family of quasi nonexpansive multi valued mappings. Bulletin of Mathematical Analysis and Applications, 5, 61–74.

BibTeX
@article{yildirim2013-72787,
  author = {Yıldırım, İsa},
  title = {On convergence of a multi step iteration process with errors for a finite family of quasi nonexpansive multi valued mappings},
  journal = {Bulletin of Mathematical Analysis and Applications},
  year = {2013},
  volume = {5},
  pages = {61--74},
  issn = {1821-1291},
  url = {https://akademik.atauni.edu.tr/yayinlar/72787-on-convergence-of-a-multi-step-iteration-process-with-errors-for-a-finite-family}
}